| Model Number |
CF-Q180AL |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the reportable event was traced to corrode electrical connector.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope had a noisy and intermittent image.There was no patient involvement.